Citation: Kyle. "Tremors & Fuzz: An Experience with Haze (Synthetic Cannabinoid) (exp87102)". Erowid.org. Nov 30, 2012. erowid.org/exp/87102
Background: I had been smoking this incense maybe 5-12 times per day for a few months as an alternative to failing drug tests. I had one bad experience when I first tried it, but all of them after that had been somewhat pleasant with the exception of this one.
On the night in question I had smoked the substance probably at least 10 times previously that day.
21:25 I load up one very fat bowl and smoke it out on my balcony by myself. This is unusual as I typically set my limit to 1-2 hits. I got 5 good hits out of this bowl. I immediately begin feeling high, a lot like marijuana at first.
21:35 I am starting to feel much higher than I am comfortable with, and that is saying a lot. This is the point where it starts to become a little unpleasant.
21:40 I feel awful and I just want it to end, I want to come down from this more than anything.
21:45 I am starting to get a very strange tingling sensation in my hands and feet similar to a Nitrous Oxide experience, but I realize this is not supposed to be happening. I had read horror stories of these incense products before, but never really believed them. Heart rate is at 120 bpm.
21:50 I am painfully aware of every second passing by as though it were a lifetime. I am feeling absolutely terrible. The best way I can describe it is the feeling of being poisoned. The paranoia is overwhelming. My heart rate is at a concerning 130 bpm.
21:55 I am literally laying in my bed, shaking uncontrollably. I am seeing fuzzy colorful dots when my eyes are opened and when they are closed. My hands are shaking, can't focus on finding a pulse. It is all I can do to focus on breathing in and out.
22:00 I am having severe tremors and heart palpitations as I lay in bed. I am astounded that I am actually hallucinating from this as I have never encountered anything like this from marijuana. I am very scared. All I want is for this to be over.
22:05 At this point the tremors have gotten worse and I am legitimately afraid for my life. My body is tingling all over and I am still seeing fuzz everywhere. I frantically call numbers until I get a hold of someone I know I can trust. My jaw is shaking and I can hardly talk. I tell him to call 911 and send an ambulance to my apartment if I don't follow up with him in 10 minutes.
22:10 The tingling sensation and fuzzy vision has begun to subside, but I am still shaking violently. I try to get up to get some water but fall back in my bed.
22:15 I text to my friend that I am doing okay and there will probably be no need for an ambulance. I can keep myself from shivering if I try very hard. I still feel terrible. My heart rate is at 110 bpm.
22:30 (1 hour, 5 minutes): I am no longer shaking, seeing dots, or tingling. My heart rate has reached a moderate 85 bpm. I am not concerned for my life anymore, in fact I just feel high albeit shaken and disturbed.
Over the next hour I feel occasional waves of anxiety that decrease with each occurrence. I had no way of telling how close I was to being in real danger, but I will say that I will not be smoking that much ever again. I just want to put this out there for people to realize that this stuff most certainly can
cause hallucinations, it can
cause tremors, and it definitely accelerates heart rate.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.